# SDR SA06055

- Difficulty date: July 25, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1178
- Condition: Failed
- Location: Cabin
- Part time: 20,185 hours, 9,118 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT CENTER EMERGENCY POWER SUPPLY UNIT FAILED DURING TEST. MAINTENANCE REPLACED THE LT CENTER EMERGENCY POWER SUPPLY UNIT AND BATTERY. OPERATIONAL TEST NORMAL.
